# SDR CALA2016090600628

- Difficulty date: September 6, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 83,282 hours, 11,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING BRIEFLY DURING CRUISE BY L4 DOOR. CYCLED THE CIRCUIT BREAKER H18 ON P1 AND OPS TESTED IAW AMM 33-51-00.  ALL CHECKED GOOD. POWER SUPPLY REPLACED.
